# SDR EISA97229

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Connector
- Condition: Loose
- Location: Glareshield
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD INST BACK GROUND LIGHTS INOP ALSO TWO WHITE EMERGENCY ON CONTINUOUSLY EVEN WITH ESSENTIAL AC BUS POWERED.  REPAIRED PIN AND CANNON PLUG AT F/O'S PANEL TO GLARESHIELD.  (M)
